# SDR DXTA2011010504398

- Difficulty date: January 3, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N914QS
- Make and model: Cessna 750
- Aircraft serial: 7500296
- Aircraft time: 1,583 hours, 983 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Limits
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DID NOT RETRACT FULLY UPON GEAR RETRACTION. THE NOSE RED UNLOCK LIGHT REMAINED ON.  WE COULD HEAR THAT THE GEAR DOORS WERE STILL OPEN.  THE NOSE GEAR CYCLED 3 TIMES.  THEN CLIMBING THROUGH 4000 FT THE GEAR RETRACTED FULLY AND THE NOSE RED UNLOCK LIGHT WENT OUT. THE LANDING GEAR EXTENDED NORMALLY PRIOR TO LANDING.  ACCOMPLISHED GEAR BUMP TROUBLESHOOTING CHECKLIST IAW MM 32-20-00.  FOUND ALL UPLOCK SWITCHES OUT OF SPECIFACTIONS, ADJUSTED UPLOCK SWITCHES IAW MM CHAPTER 32-30-05.  GEAR SWING OPS CHECK GOOD.
